Display Settings:

Format

Send to:

Choose Destination
J Am Acad Dermatol. 2000 Aug;43(2 Pt 2):391-5.

Rapid improvement of psoriasis vulgaris during drug-induced agranulocytosis.

Author information

  • 1Department of Dermatology, Kyoto University Graduate School of Medicine, Kyoto, Japan.

Abstract

The role of neutrophils in psoriasis has long been discussed. We report a patient with long-standing psoriasis vulgaris who showed rapid improvement during agranulocytosis caused by ticlopidine. The patient did not develop any new psoriatic lesions for several days, although neutrophils increased daily after the administration of ticlopidine was stopped. The day after the peripheral blood neutrophil count recovered, several psoriatic plaques reappeared. The correlation of psoriatic activity with peripheral blood neutrophil counts suggests that a certain number of neutrophils may be required to initiate and maintain psoriasis.

PMID:
10901732
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk